David R. Wood - Colouring the Square of the Cartesian Product of Trees

dmtcs:549 - Discrete Mathematics & Theoretical Computer Science, August 18, 2011, Vol. 13 no. 2 - https://doi.org/10.46298/dmtcs.549
Colouring the Square of the Cartesian Product of TreesArticle

Authors: David R. Wood ORCID1

  • 1 Department of Mathematics and Statistics [Melbourne]

We prove upper and lower bounds on the chromatic number of the square of the cartesian product of trees. The bounds are equal if each tree has even maximum degree.


Volume: Vol. 13 no. 2
Section: Graph and Algorithms
Published on: August 18, 2011
Accepted on: June 9, 2015
Submitted on: August 16, 2010
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

1 Document citing this article

Consultation statistics

This page has been seen 279 times.
This article's PDF has been downloaded 225 times.